# SDR R7MR34345

- Difficulty date: July 16, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Engine: Pwa PW206B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bellows
- Part number: L713M2144101
- Condition: Worn
- Location: Main Rotor
- Part time: 259 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLOWS ASSEMBLY, WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
